Review: could Janumet cause Muscle pain (Muscle aches)?
Summary: Muscle pain is found among people who take Janumet, especially for people who are female, 60+ old, have been taking the drug for 1 - 2 years, also take medication Aspirin, and have Diabetes.
We study 3,187 people who have side effects while taking Janumet from FDA and social media. Among them, 39 have Muscle pain. Find out below who they are, when they have Muscle pain and more.
You are not alone: join a mobile support group for people who take Janumet and have Muscle pain >>>
Janumet has active ingredients of metformin hydrochloride; sitagliptin phosphate. It is often used in type 2 diabetes. (latest outcomes from 3,399 Janumet users)
Muscle pain (muscle pain) has been reported by people with high blood cholesterol, osteoporosis, high blood pressure, depression, multiple sclerosis. (latest reports from 73,475 Muscle pain patients)
On Mar, 1, 2015: 3,187 people reported to have side effects when taking Janumet. Among them, 39 people (1.22%) have Muscle Pain.
Time on Janumet when people have Muscle pain * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Muscle pain||28.57%||14.29%||21.43%||28.57%||0.00%||7.14%||0.00% |
Gender of people who have Muscle pain when taking Janumet * :
|Muscle pain||67.50%||32.50% |
Age of people who have Muscle pain when taking Janumet * :
|Muscle pain||0.00%||0.00%||0.00%||0.00%||3.23%||3.23%||45.16%||48.39% |
Severity of Muscle pain when taking Janumet ** :
|least||moderate||severe||most severe |
|Muscle pain||0.00%||50.00%||25.00%||25.00% |
How people recovered from Muscle pain ** :
|while on the drug||after off the drug||not yet |
|Muscle pain||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Diabetes mellitus (19 people, 48.72%)
- Type 2 diabetes mellitus (10 people, 25.64%)
- Hypertension (8 people, 20.51%)
- Hypercholesterolaemia (5 people, 12.82%)
- Psoriasis (3 people, 7.69%)
Top co-used drugs for these people * :
- Aspirin (14 people, 35.90%)
- Amlodipine (6 people, 15.38%)
- Simvastatin (6 people, 15.38%)
- Lisinopril (6 people, 15.38%)
- Atenolol (4 people, 10.26%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of janumet and muscle pain on
Do you have Muscle Pain while taking Janumet?
You are not alone! Join a mobile support group:
- support group for people who take Janumet and have Muscle Pain
- support group for people who take Janumet
- support group for people who have Muscle Pain
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Can clobetasol propionate topical cream cause muscle pain
Applied Clobetasol Propionate topically to my rash for 1 1/2 weeks and have experienced muscle pain and some numbness ever since.
- Has anyone had tingling in hands, arms, feet, legs from lisinopril that did not go away when they quit taking it? if you got rid of the tingles, how did you do it? (2 answers)
After 9 months on Atenolol I started getting tingling in my left hand. Also had a pulmonary embolism. A doc switched me to Lisinopril and the tingling moved to my legs, feet, both hands and arms. My calf muscles are very tight and my legs ache. Plus dizziness and other things. After 3 years of going round and round with doctors and no one finding anything wrong with me, I found posts about Lisinopril and tingling and I quit taking it. But the tingling and aches have not gone away. Has anyone else had this problem and does anyone know how to fix it??? I get nowhere going to doctors, they find nothing wrong with me. Thanks
- Will the herb hca in garcinia cambogia cause liver damage or in cases be fatal
I take synthroid once a day for my diabetes im on insulin at bedtime and the janumet twice daily. will the garcinia cambogia xt interfere with my meds. also I read from a consumers on health that the HCA in the supplement could damage the liver and in one was fatal. do yu think I should be taking this.
- Is janumet gives side effects for piles
Will you please suggest better medicine which has no side effects for Diabetic
- What are the effects of multiple drugs on chromagranin a levels?
I have been diagnosed with carcinoid cancer and had a very small tumor removed. My CgA levels have been, since my surgery, below 200. Recently, the number jumped to 2000. My doctor and I are trying to find out if any of the many drugs I take, in addition to my diabetes medications and insulin, can adversely affect my CgA levels.
More questions for: Janumet, Muscle pain
You may be interested at these reviews (Write a review):
- Faslodex driven hell
I have metastatic breast cancer...which has spread to my bones. Needless to say...I'm not a happy camper. Faslodex was my oncologist’s drug of choice for me. I've been on it since July 28, 2014....My first month was loading dosage...and each month that has followed I receive two injections in my tush...250mg each...for a total of 500mg monthly. Tomorrow, Monday November 17, 2014, will be my third round...not including the month of loading. As per my PET scan one month ago...the Faslodex has not started working. From everything I have been told...and read...it takes four to even six rounds to start working...if in fact it works at all.....@%^&*@#...says it all...if ya know what I mean.
What has kicked in from Faslodex...are some horrific side effects......About a month ago...I started having a strange little cough...dry...most of the time.....At times the cough becomes uncontrollable for aprox 15 / 20 minutes...then calms. NOTHING works at relieving it...although I suck down water like it is my last drink on earth...and use a wonderful...soothing throat drop, Halls Breezers...Cool Berry...which eases me...even if it is only psychologically, it is magical. The cough has gotten considerably worse over time...and for those that don't know me...I am sure they think I smoke ten packs a day. My voice is also affected at times due to the cough. My breathing is horrific...and I can no longer walk for any length of time...or for more than a short distance.....Nor can I walk and talk without coughing...and or losing my breath. Stamina...this I have none of!!! And this past week...the shit hit the fan.....Joining the cough...are bone and joint pains...as well as muscle pain. When I called my doctor...@ Sloan Kettering...I spoke with the nurse...and she had not a damn clue as to what might help. As a matter of fact...she told me that she has never heard of any of the side effects that I am now having. WHAT'S WRONG WITH THIS PICTURE???? EVERYTHING!!! However...when I check reputable sites...I find not a few...but hundreds of other people with the same side effects.
From what I have read on all the sites...the only way "WE" are going to get help with issues like these...is by sharing with one another. Not one of the individuals that I speak of has had any positive help with their side effects from their doctors. Am I pissed off??? You bet I am. As for depression...that only comes in small doses for me.....like yesterday...when my body hurt me so badly...my cough was out of control...I had difficulty breathing...and I could not stand on my own two feet without holding on. That moment in time has passed...but for how long??? What will I be hit with next??? When???
More reviews for: Janumet, Muscle pain
Comments from related studies:
From this study (2 days ago):
Around the middle. (back and front)
From this study (3 days ago):
I'm in remission with Multiple Sclerosis, and was put on an antibiotic shortly after all started for bacteria bronchitis 2 months ago. I have been retaining fluids for about 2 months now I have gained 15 pounds in water weight. Was prescribed by hospital a prescription water pills and it took the swel down a little bit but it all came back after I finished the 10 day prescription. I also smoke cigarettes and have for almost 15 years. I was prescribed an albuterol inhaler and that has seemed to help my cough. Also I have a ear ache in my left ear.
From this study (1 week ago):
usually in the afternoon
Always when walking after a period of inactivity (sitting)
Only periodically (not every day)
I feel normal for the fist 30 steps then my thigh muscles rapidly "fall asleep"
the weakness only lasts for a minute but its severe, I almost fall
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.